# SDR SWAA2025063086358

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 64,433 hours, 41,207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT AFT F/A STATION INOP.<[01] REMOVED AND REPLACED FA AFT INBD EMERGENCY FLASHLIGHT ASSEMBLY PER AMM 25-64-00. OPS CHECK GOOD AT THIS TIME.
